Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2008

Comparison of Estimators of Dispersion Matrix

Narges Abbasi

Journal of Mathematics and Statistics, Volume 4, Issue 3, pp. 145–147 · doi.org/10.3844/jmssp.2008.145.147

6,732 accesses4,018 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Based on a sample, we considered the problem of estimating the dispersion matrix of a multivariate normal distribution with variance covariance matrix Σ. Empirical Bayes estimators and Haff estimators with their conditions, two proposed estimators of Σ, were the best affine equivariant estimators of dispersion matrix, which we compared them by three different loss functions.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Abbasi, N. (2008). Comparison of Estimators of Dispersion Matrix. Journal of Mathematics and Statistics, 4(3), 145–147. https://doi.org/10.3844/jmssp.2008.145.147

Licence
© Science Publications
Issue
Volume 4, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Comparison of Estimators of Dispersion MatrixJournal of Mathematics and Statistics · Volume 4, Issue 3 · pp. 145–147 · © Science PublicationsDownload